The above information LaborerFebruary 9, news from Provincial General Hospital Thanh Hoa reported that she had just saved the life of a female patient with NTH (SN 1972; living in Cam Thuy district, Thanh Hoa province) after 20 days of hospitalization for treatment due to an allergic reaction to toxic epidermal necrolysis (Lyell’s syndrome).
Previously, on January 22 (the first day of the Lunar New Year), patient H was admitted to the hospital in a state of fatigue, poor contact, continuous high fever, ulcers, bleeding in the mouth, genital ulcers, and redness. full body skin, covered with up to 80% of the body surface area.
Taking the history, the patient shared that he suffered from joint pain and had self-administered oral male medicine (of unknown origin) to treat joint pain.
After doing basic tests, the doctors concluded that the patient is allergic to toxic epidermal necrolysis (Lyell’s syndrome), has type 2 diabetes. The patient’s prognosis is very serious, doctors Doctor of Dermatology, Thanh Hoa Provincial General Hospital has actively treated with immunomodulatory drugs, intravenous fluids, electrolyte balance, antibiotics…
After 20 days of treatment, patient H. has gradually returned to normal limits, the lesions have grown on young skin, and blood sugar is at a stable level.
According to Youth, Doctor Hoang Thi Ngo, Head of Dermatology Department, Thanh Hoa Provincial General Hospital, said Lyell’s syndrome, also known as toxic epidermal necrolysis, is a particularly severe form of drug allergy, which can cause damage. damage to the skin, mucous membranes, internal organs, even life-threatening if not treated promptly.
Common clinical signs of Lyell’s syndrome are high fever, typical skin lesions starting as red macules that are often undefined, diffuse lesions linked together into large clusters and severe pain.
Thuy Anh (Synthetic)